# SDR ASAA2014101809404

- Difficulty date: October 18, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 5,906 hours, 1,872 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 3989084
- Part serial: 21067
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 5,906 hours, 1,872 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ZONE TEMP CONTROLLER LIGHT ON RECALL, LIGHT GOES OUT ON MASTER CAUTION  RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE ZONE TEMP CONTROLLER BITES, TEST 1, NO FAULTS.  CONTROLLER 2 SHOWS FLT FAULT TRIM AIR MODIFIED VALVE, V143, REF MM 21-61-00-700-806-002 REPLACED THE CONTROLLER.  CABIN TRIM AIR MODIFIED VALVE ASSY REF MM 21-61-21.
